ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the structure of analytic vectors for the Schrodinger representation

Garg, Rahul and Thangavelu, Sundaram (2012) On the structure of analytic vectors for the Schrodinger representation. In: MONATSHEFTE FUR MATHEMATIK, 167 (1). pp. 61-80.

[img] PDF
mon_math_167-1_61-80_2012.pdf - Published Version
Restricted to Registered users only

Download (225Kb) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00605-011-0286-4

Abstract

This article deals with the structure of analytic and entire vectors for the Schrodinger representations of the Heisenberg group. Using refined versions of Hardy's theorem and their connection with Hermite expansions we obtain very precise representation theorems for analytic and entire vectors.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Springer
Keywords: Heisenberg group;Schrodinger representations;Hermite and Laguerre functions;Weyl transform;Hermite semigroup;Poisson-Hermite semigroup
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 25 Jul 2012 10:12
Last Modified: 25 Jul 2012 10:12
URI: http://eprints.iisc.ernet.in/id/eprint/44856

Actions (login required)

View Item View Item